# SDR 2008UALA05485

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 34,730 hours, 13,297 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 245 CORRODED (MARKED).  MAJOR REPAIR ACCOMPLISHED.  REMOVED BEAM.  TRANSFERRED ATTACHING PARTS AND IS READY FOR FIT INTO AC.  BEAM INSTALLED.  INSPECTED THE INSTALLATION OF BEAM 245 FOR SECURITY AND FOUND SECURE.
